# SDR DL764040935

- Difficulty date: September 29, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 12,401 hours, 4,773 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Target
- Condition: Missing
- Location: Nr 8 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO FLL WITH FLAPS 20 GOT L/E SLAT ASYM.  DUE TO LONG RUNWAY UNAVAIL FLL AND FLAPS 20 REQUIREMENT FOR LANDING DIVERTED TO MIA.  PSEU FAULTED TARGET FOR NR 8 SLAT OUTBD SENSOR.  INSPECTED TARGET AND FOUND MISSING.  REPLACED TARGET FOR SENSOR 238, OPS CHECK OK.
